Alert archive / California / Wind Advisories in 2019

Wind Advisory 36, NWS San Diego, CA

December 13, 2019Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Dec 13, 2019, 1:35 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 14, 2019, 1:00 PM PST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2019, 1:35 PM PST (21:35 UTC)
In effect from
Dec 14, 2019, 1:00 PM PST
Expired
Dec 15, 2019, 10:00 AM PST
In force
21 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2019-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2019-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1705 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

854 
WWUS76 KSGX 132135
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
135 PM PST Fri Dec 13 2019

CAZ055-056-058-060>062-065-140600-
/O.NEW.KSGX.WI.Y.0036.191214T2100Z-191215T1800Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, 
Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, 
La Quinta, Coachella, Borrego Springs, Banning, 
and Desert Hot Springs
135 PM PST Fri Dec 13 2019

...WIND ADVISORY IN EFFECT FROM 1 PM SATURDAY TO 10 AM PST
SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected. Gusts up to 65 mph possible immediately through the 
  mountain passes and along the desert-facing slopes.

* WHERE...San Bernardino County Mountains, Riverside County 
  Mountains, San Diego County Mountains, Apple and Lucerne 
  Valleys, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...From 1 PM Saturday to 10 AM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest winds should be expected
  Saturday evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

jmb

Visit weather.gov for more details
6 follow-up statements
470 
WWUS76 KSGX 140537
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
937 PM PST Fri Dec 13 2019

CAZ055-056-058-060>062-065-141345-
/O.CON.KSGX.WI.Y.0036.191214T2100Z-191215T1800Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, 
Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, 
La Quinta, Coachella, Borrego Springs, Banning, 
and Desert Hot Springs
937 PM PST Fri Dec 13 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM SATURDAY TO 10 AM
PST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected.
  Gusts up to 55 mph possible below the passes and along the east facing
  desert slopes.

* WHERE...San Bernardino County Mountains, Riverside County 
  Mountains, San Diego County Mountains, Apple and Lucerne 
  Valleys, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...From 1 PM Saturday to 10 AM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SS

For more information from the National Weather Service visit
http://weather.gov/sandiego
688 
WWUS76 KSGX 141238
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
438 AM PST Sat Dec 14 2019

CAZ055-056-058-060>062-065-142200-
/O.CON.KSGX.WI.Y.0036.191214T2100Z-191215T1800Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, 
Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, 
La Quinta, Coachella, Borrego Springs, Banning, 
and Desert Hot Springs
438 AM PST Sat Dec 14 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
10 AM PST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts to 45 mph expected. 
  Gusts up to 55 mph possible below the passes and along the east 
  facing desert slopes.

* WHERE...San Diego County Deserts, Apple and Lucerne Valleys, 
  Coachella Valley, San Gorgonio Pass Near Banning, Riverside 
  County Mountains, San Bernardino County Mountains and San 
  Diego County Mountains.

* WHEN...From 1 PM this afternoon to 10 AM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
196 
WWUS76 KSGX 142201
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
201 PM PST Sat Dec 14 2019

CAZ055-056-058-060>062-065-150615-
/O.CON.KSGX.WI.Y.0036.000000T0000Z-191215T1800Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, 
Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, 
La Quinta, Coachella, Borrego Springs, Banning, 
and Desert Hot Springs
201 PM PST Sat Dec 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts from 45 to 55 mph.

* WHERE...San Diego County Deserts, Apple and Lucerne Valleys, 
  Coachella Valley, San Gorgonio Pass Near Banning, Riverside 
  County Mountains, San Bernardino County Mountains and San 
  Diego County Mountains.

* WHEN...Through 10 AM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Moede
253 
WWUS76 KSGX 150533
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
933 PM PST Sat Dec 14 2019

CAZ055-056-058-060>062-065-151415-
/O.CON.KSGX.WI.Y.0036.000000T0000Z-191215T1800Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, 
Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, 
La Quinta, Coachella, Borrego Springs, Banning, 
and Desert Hot Springs
933 PM PST Sat Dec 14 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

* WHAT...West winds 20 to 35 mph with gusts 45 to 55 mph.

* WHERE...Mountain ridges, desert slopes and foothills, eastern
  portions of the Apple and Lucerne valleys, and below the San
  Gorgonio Pass. 

* WHEN...Through 10 AM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

SS

For more information from the National Weather Service visit
http://weather.gov/sandiego
258 
WWUS76 KSGX 151325
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
525 AM PST Sun Dec 15 2019

CAZ055-056-058-060>062-065-151800-
/O.CON.KSGX.WI.Y.0036.000000T0000Z-191215T1800Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, 
Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, 
La Quinta, Coachella, Borrego Springs, Banning, 
and Desert Hot Springs
525 AM PST Sun Dec 15 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...West winds 20 to 35 mph with gusts 45 mph. Local gusts 
  55 to 60 mph near the passes and on the desert slopes.

* WHERE...San Diego County Deserts, Apple and Lucerne Valleys, 
  Coachella Valley, San Gorgonio Pass Near Banning, Riverside 
  County Mountains, San Bernardino County Mountains and San 
  Diego County Mountains.

* WHEN...Until 10 AM PST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
574 
WWUS76 KSGX 151749
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service SAN DIEGO CA
949 AM PST Sun Dec 15 2019

CAZ055-056-058-060>062-065-151900-
/O.EXP.KSGX.WI.Y.0036.000000T0000Z-191215T1800Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, Apple Valley, Indio, 
Palm Springs, Cathedral City, Palm Desert, Palm Desert Country, 
La Quinta, Coachella, Borrego Springs, Banning, 
and Desert Hot Springs
949 AM PST Sun Dec 15 2019

...WIND ADVISORY WILL EXPIRE AT 10 AM TODAY...

Gusty northwest winds will continue to decrease through early
afternoon. Here are the peak winds gusts for this event:

Volcan Mountain: 64 mph
Harrison Park:   63 mph
Toro Peak:       57 mph
Burns Canyon:    50 mph
Mt Laguna:       45 mph

$$

Moede

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 13, 9:00 AM PST, 4 hours 35 minutes earlier.

Area forecast discussion, Dec 13, 9:00 AM PST, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
900 AM PST Fri Dec 13 2019

.SYNOPSIS...
High pressure will bring warm weather today. A trough moving through
California this weekend will bring cool weather along with gusty
winds in the mountains and deserts, and also for the coastal waters.
There will be a chance of light showers Saturday afternoon/night,
except in the deserts. Offshore flow will bring gusty northeast
winds Monday and Tuesday. The next chance of rain appears Wednesday
and Thursday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Morning Update:

Low clouds and fog were patchy along the coast this morning, and now
dissipating, except for in northern Orange County, where the fog and
low clouds are being slow to dissipate. Do expect that area of low
clouds and fog to dissipate by 11 am. No major updates to the
forecast this morning. Temperatures will be the warmest of the week
today with widespread readings about 10 degrees above normal.

Previous forecast discussion:

A chunk of low clouds extends from L.A. into OC this morning while
some other coastal clouds simply lurk just off the coast. It might
be a little murky in spots in OC this morning, but today should be
mostly sunny across the region overall. High pressure peaks today
and the warm air mass and abundant sunshine will make today the
warmest in the coming week. Coastal clouds will make an early move
ashore late this afternoon and evening. A trough of low pressure
moving into the West Coast will tamp down the high pressure and prop
up a pretty deep marine layer Saturday. It will be somewhat blustery
and raw. Later in the day there will be some light showers in that
enhanced marine layer, most likely in foothills where up to a
quarter inch could add up Saturday afternoon through Saturday night.
Coastal areas get a few hundredths. Winds will strengthen Saturday,
with gusts along isolated mountain ridgetops and desert slopes that
could top 60 mph, but most gusts will range between 35-55 mph. A dry
cold front sweeps through the region early Sunday morning,
decreasing the winds and sweeping out the clouds. The cooler post
frontal air will make Sunday the coolest in the coming week.
Offshore flow develops late Sunday and peaks Monday through Tuesday.
Guidance keeps waffling on the strength and duration of these
offshore winds, but some foothills should get gusts over 30 mph. The
eastern Pacific is chaotic and the jet stream is not a solid driver
of systems at this time. Most guidance including ensembles shows
some attempt to bring in an overall wet pattern later next week, but
the attempts of any individual systems to bring us meaningful rain
are not convincing. Case in point, yesterday GFS was dry, Euro was
wet. Today? GFS is wet, Euro is dry. We pulled out the broad brush
to indicate some chances of the wet stuff late Wednesday into
Thursday.

&&

.AVIATION...

131700Z...Coast...Patchy fog and low clouds will linger near the
coast through 18Z. Mostly clear skies are expected after 18-19Z,
with low clouds/fog likely returning after 06Z Sat, with higher
bases.

Valleys/Mountains/Deserts...SCT clouds above 20000 ft MSL with
unrestricted vis through tonight. Low clouds could arrive in some
valley locations by late this evening.

&&

.MARINE...
A large, west northwest swell with a period of 15-17 seconds will
likely combine with a fresh swell with a period of 7-9 seconds to
produce combined seas of 9 to 12 ft through Sunday. West northwest
winds will increase over the outer coastal waters tonight through
Saturday night. Winds will peak Saturday night into Sunday morning
with gusts 25 to 30 knots, and locally to 35 knots near San Clemente
Island. A gale watch has been issued 6 PM Sat to 10 AM Sun over the
waters 30-60 NM offshore. The combination of the winds and swells
will create hazardous boating conditions for mariners Saturday
through Sunday.

&&

.BEACHES...
A west northwest swell with a period of 15-17 seconds will bring
elevated to high surf and strong rip currents to the beaches through
Sunday, peaking late Friday/early Saturday. Current projections are
for 5-8 foot surf with local sets to 9 feet along the San Diego
County beaches with slightly lower values for the Orange County
beaches. High tides over 6 feet along with the surf may cause local
beach erosion.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 4 PM PST Sunday for Orange County
     Coastal Areas-San Diego County Coastal Areas.

PZ...Gale Watch from Saturday evening through Sunday morning for
     Waters from San Mateo point to the Mexican Border Extending
     30 to 60 nm out including San Clemente Island.

&&

PUBLIC...MM/JMB
AVIATION/MARINE/BEACHES...JMB

In the hours before

Local storm report, Dec 13, 8:00 AM PST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
800 AM PST FRI DEC 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     DENSE FOG        3 NW CORONA             33.90N 117.60W
12/13/2019                   RIVERSIDE          CA   AWOS

            AWOS STATION KAJO CORONA AIRPORT.

&&

JMB
Local storm report, Dec 13, 8:01 AM PST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
801 AM PST FRI DEC 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     DENSE FOG        7 N SAN DIEGO           32.82N 117.13W
12/13/2019                   SAN DIEGO          CA   ASOS

            ASOS STATION KMYF MONTGOMERY FIELD.

&&

JMB
Local storm report, Dec 13, 8:02 AM PST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
802 AM PST FRI DEC 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     DENSE FOG        IMPERIAL BEACH          32.57N 117.12W
12/13/2019                   SAN DIEGO          CA   AWOS

            AWOS STATION KNRS IMPERIAL BEACH.

&&

JMB
Local storm report, Dec 13, 8:03 AM PST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
803 AM PST FRI DEC 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     DENSE FOG        4 SE CHINO              33.97N 117.64W
12/13/2019                   SAN BERNARDINO     CA   ASOS

            ASOS STATION KCNO CHINO AIRPORT.

&&

JMB
Local storm report, Dec 13, 8:07 AM PST, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
807 AM PST FRI DEC 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     DENSE FOG        2 NW SAN DIEGO          32.73N 117.18W
12/13/2019                   SAN DIEGO          CA   ASOS

            ASOS STATION KSAN SAN DIEGO AIRPORT.

&&

JMB
Local storm report, Dec 13, 8:14 AM PST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
814 AM PST FRI DEC 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     DENSE FOG        2 NE OCEANSIDE          33.22N 117.35W
12/13/2019                   SAN DIEGO          CA   ASOS

            ASOS STATION KOKB OCEANSIDE AIRPORT. THE
            DURATION OF THE DENSE FOG EVENT WAS 10
            MINUTES.

0656 AM     DENSE FOG        2 NW SAN DIEGO          32.73N 117.18W
12/13/2019                   SAN DIEGO          CA   ASOS

            ASOS STATION KSAN SAN DIEGO AIRPORT. THE
            DURATION OF THE DENSE FOG EVENT WAS 8
            MINUTES.

0656 AM     DENSE FOG        IMPERIAL BEACH          32.57N 117.12W
12/13/2019                   SAN DIEGO          CA   AWOS

            AWOS STATION KNRS IMPERIAL BEACH. THE
            DURATION OF THE DENSE FOG EVENT WAS 30
            MINUTES.

0515 AM     DENSE FOG        7 N SAN DIEGO           32.82N 117.13W
12/13/2019                   SAN DIEGO          CA   ASOS

            ASOS STATION KMYF MONTGOMERY FIELD. THE
            DURATION OF THE DENSE FOG EVENT WAS 20
            MINUTES.

0242 AM     DENSE FOG        4 SE CHINO              33.97N 117.64W
12/13/2019                   SAN BERNARDINO     CA   ASOS

            ASOS STATION KCNO CHINO AIRPORT. THE
            DURATION OF THE DENSE FOG EVENT WAS 10
            MINUTES.

0556 AM     DENSE FOG        3 NW CORONA             33.90N 117.60W
12/13/2019                   RIVERSIDE          CA   AWOS

            AWOS STATION KAJO CORONA AIRPORT. THE
            DURATION OF THE DENSE FOG EVENT WAS 30
            MINUTES.

0753 AM     DENSE FOG        3 WSW IRVINE            33.67N 117.87W
12/13/2019                   ORANGE             CA   AWOS

            AWOS STATION KSNA JOHN WAYNE AIRPORT. THE
            DURATION OF THE DENSE FOG EVENT WAS 2 HOURS.

0744 AM     DENSE FOG        3 S CYPRESS             33.77N 118.03W
12/13/2019                   ORANGE             CA   AWOS

            AWOS STATION KSLI LOS ALAMITOS AIRFIELD. THE
            DURATION OF THE DENSE FOG EVENT WAS 2 HOURS.

0653 AM     DENSE FOG        1 ENE BUENA PARK        33.87N 117.98W
12/13/2019                   ORANGE             CA   ASOS

            ASOS STATION KFUL FULLERTON AIRPORT. THE
            DURATION OF THE DENSE FOG EVENT WAS 30
            MINUTES.

&&

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 4:04 PM PSTGale WatchSGX21 hr
Dec 13, 2:55 AM PSTHigh Surf AdvisorySGXOrange, San Diego58 hr
Dec 13, 1:30 PM PSTSmall Craft AdvisorySGX56 hr

Nearby

Wind Advisories in California, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.